Követés
Choonkil Park
Cím
Hivatkozott rá
Hivatkozott rá
Év
Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras
C Park
Fixed Point Theory and Applications 2007, 1-15, 2007
2422007
Functional inequalities associated with Jordan-von Neumann-type additive functional equations
C Park, YS Cho, MH Han
Journal of Inequalities and Applications 2007, 1-13, 2006
2152006
Generalized Hyers-Ulam stability of quadratic functional equations: a fixed point approach
C Park
Fixed Point Theory and Applications 2008 (1), 493751, 2008
1752008
Quadratic-quartic functional equations in RN-spaces
ME Gordji, MB Savadkouhi, C Park
Journal of Inequalities and Applications 2009, 1-14, 2009
168*2009
Homomorphisms between Lie JC∗-algebras and Cauchy-Rassias stability of Lie JC∗-algebra derivations
C Park
J. Lie theory 15, 393-414, 2005
1472005
Functional inequalities in non-Archimedean Banach spaces
YJ Cho, C Park, R Saadati
Applied Mathematics Letters 23 (10), 1238-1242, 2010
1192010
Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras
C Park
Bulletin des Sciences Mathématiques 132 (2), 87-96, 2008
1002008
Dynamical analysis of the nonlinear complex fractional emerging telecommunication model with higher–order dispersive cubic–quintic
C Park, MMA Khater, AH Abdel-Aty, RAM Attia, H Rezazadeh, AM Zidan, ...
Alexandria Engineering Journal 59 (3), 1425-1433, 2020
992020
Novel hyperbolic and exponential ansatz methods to the fractional fifth-order Korteweg–de Vries equations
C Park, RI Nuruddeen, KK Ali, L Muhammad, MS Osman, D Baleanu
Advances in Difference Equations 2020, 1-12, 2020
982020
ADDITIVE rho-FUNCTIONAL INEQUALITIES IN NON-ARCHIMEDEAN NORMED SPACES
C Park
Journal of Mathematical Inequalities 9 (2), 2015
952015
Non-Archimedean L-fuzzy normed spaces and stability of functional equations
R Saadati, C Park
Computers & Mathematics with Applications 60 (8), 2488-2496, 2010
952010
M-lump, N-soliton solutions, and the collision phenomena for the (2+ 1)-dimensional Date-Jimbo-Kashiwara-Miwa equation
HF Ismael, H Bulut, C Park, MS Osman
Results in Physics 19, 103329, 2020
922020
Homomorphisms and Derivations in -Algebras
C Park, A Najati
Abstract and Applied Analysis 2007, 2007
902007
Dynamics of two-mode Sawada-Kotera equation: Mathematical and graphical analysis of its dual-wave solutions
D Kumar, C Park, N Tamanna, GC Paul, MS Osman
Results in Physics 19, 103581, 2020
882020
Fuzzy stability of a functional equation associated with inner product spaces
C Park
Fuzzy Sets and Systems 160 (11), 1632-1642, 2009
882009
Dynamical Analysis of nonautonomous RLC circuit with the absence and presence of Atangana-Baleanu fractional derivative
SA Iqbal, MG Hafez, YM Chu, C Park
J. Appl. Anal. Comput 12 (2), 770-789, 2022
862022
On the superstability of ternary Jordan C*-homomorphisms.
DY Shin, C Park, S Farhadabadi
Journal of Computational Analysis & Applications 16 (1), 2014
862014
Stability and superstability of J*-homomorphisms and J*-derivations for a generalized Cauchy-Jensen equation.
DY Shin, C Park, S Farhadabadi
Journal of Computational Analysis & Applications 17 (1), 2014
852014
Brownian motion and thermophoretic diffusion impact on Darcy-Forchheimer flow of bioconvective micropolar nanofluid between double disks with Cattaneo-Christov heat flux
A Shahzad, M Imran, M Tahir, SA Khan, A Akgül, S Abdullaev, C Park, ...
Alexandria Engineering Journal 62, 1-15, 2023
842023
Analytical, semi-analytical, and numerical solutions for the Cahn–Allen equation
MMA Khater, C Park, D Lu, RAM Attia
Advances in Difference Equations 2020 (1), 9, 2020
832020
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20